# SDR REXA2022072000516

- Difficulty date: June 6, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180623
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT FS 327.763 BETWEEN DD6 AND HINGE FOUND TO BE CORRODED.  LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR FRAME AT FA327.763 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND 51-42-06-001-001-A01 PN: 601R318062-3
